# SDR DL72K980415

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Rt Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS CRACKED RT WING L/E ATTACH BRACKETS FOR THE NR 5 KRUEGER FLAP ACTUATOR ARE CRACKED, O/B BRACKET LOWER CORNER AND I/B BRACKET UPPER CORNER.  STOP DRILLED CRACKS. STOP DRILLS OK.  OK TO INSTALL REPAIRS PREVIOUS REPAIR PER MM 57-20-21 FIG 807 ALREADY EXISTS.  FABRICATED REPAIR DOUBLER PER MM 57-20-21 FIG 807.  REPLACED O/B BRACKET PER SRM 51-00.  REMOVED AND REINSTALLED NR 5 KRUEGER FLAP ACTUATOR, REPLACED PER M/M 57-20-21 CONT NR 944.
